Cover Image

Market regimes, sectorial investments, and time-varying risk premiums

Peixin (Payton) Liu, Kuan Xu and Yonggan Zhao
Year of Publication: 2011
Authors: Liu, Peixin; Xu, Kuan; Zhao, Yonggan
Published in:
International journal of managerial finance : IJMF.- Bingley : Emerald, ISSN 1743-9132, ZDB-ID 23645684. - Vol. 7.2011, 2, p. 107-133
Physical Description: graph. Darst.
Language: English
Subjects: Aktienfonds | Equity fund | Indexderivat | Index derivative | Branche | Economic sector | Risikoprämie | Risk premium | Volatilität | Volatility | Finanzkrise | Financial crisis | Markovscher Prozess | Markov process | USA | United States | 2005-2009
Type of Publication (narrower categories): Aufsatz in Zeitschriften
Article in journal
Type of Publication: Article
Title record from database: ECONIS - Online Catalogue of the ZBW
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Physical Description: graph. Darst.

Saved in bookmark lists

Similar items by author